# SDR SWAA051952

- Difficulty date: July 5, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N334SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23938
- Aircraft time: 56,760 hours, 52,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Part serial: 20424
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND AFT GALLEY OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
